# SDR REXA201100740

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,232 hours, 21,523 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Retaining Nut
- Condition: Loose
- Location: Control Wheel
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS NOT RETURNING TO NEUTRAL DURING FLIGHT CONTROL CHECK AILERON CONTROL WHEEL IS BINDING.  RE-TORQUED RETAINING NUTS IN AILERON CONTROL WHEEL IAW PA 27-066D, OPC GOOD.  OK FOR SERVICE.
